# SDR DALA2023121810322

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,282 hours, 20,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 L AFT ENTRY DOOR NOT CLOSED AND UNABLE TO ARM. CORRECTIVE ACTION: FOUND DEBRIS ON GRIT BAR TRACK REMOVED AS REQ. OPENED & CLOSED THE AFT LT DOOR AND ARMED AS PER B767-300 AMM 52-11. OPS CK GOOD (5012064)
